I had a whacko day right off the bat--I think I took my pill, but I can't remember. So I opted not to take a pill again, just in case. I may have ended up skipping it all together... which is worse. Has this happened to anyone, and if so, what did you do???
Not sure if I took my morning thyroid pill..what's worse, skipping one or taking two?
- 17 Nov 2010 by Jovanna
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... recently started taking a 50 mg dosage because my thyroid is getting worse..but about 2 weeks ago i was bleeding dark brown blood..and then today ...
3 answers • 6 Apr 2010
... Been taking Levothyroxine since 21st May. Told her I have been feeling emotional, weeping all the time, headache, overactive. Not sleeping well. ...
2 answers • 5 Jul 2010
my level is 1 something and i am feeling worse and she said she cant increase my dose of 60mg of armour thyroid and is recomending total removal
5 answers • 23 Oct 2012